On the Fit of New Keynesian Models
Marco Del Negro (),
Frank Schorfheide (),
Frank Smets and
Raf Wouters ()
Journal of Business & Economic Statistics, 2007, vol. 25, 123-143
References: Add references at CitEc
Citations: View citations in EconPapers (210) Track citations by RSS feed
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2007/00000025/00000002/art00001 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:25:y:2007:p:123-143
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().